Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can elevated liver enzymes cause chest pain?

Can elevated liver enzymes cause referred pain in the midsternum area of the chest? I have elevated liver enzymes which was caused by IV antibiotics for 6 weeks due to staph infection in my knee. I have recently stopped the antibiotics due to the elevated liver enzymes but I continue with this intermiitent pain in the middle part of my chest. Could this be referred pain from my liver?
Mon, 1 Aug 2016
Report Abuse
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello,

Thanks for writing to Health Care Magic, I am Dr Asad Riaz, I have closely read your question and I understand your concerns, I will hereby guide you regarding your health related problem.
..if u were my patient i would have ur chest xray to look for infection in the chest...sometiem infection is not fully removed from body due not complete use of drug as in ur case...liver enzyme itself donot cause chest pain but infection that can cause both chest pain n elevated liver enzyme n vice versa..I hope this answered your question, if you have more feel free to ask.

Regards.

Dr.Asad Riaz.
General and Family Physician..
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been unwell with tightness around chest, pain beneath ribs, had 2 fainting episodes. On anti biotics for Pleurisy. Since last night have a...

Recent questions on  Liver

doctor1 MD

My mom is having swelling all over the body especially on her face, legs and ankles..we got her Kidney function test, Liver function test , Lipid...

doctor1 MD

i am 75 years old,wt reduced from 69 to 67kg ....having low temp. 99-100F in the evening since 3rd week of aug. 2010 due to overtiredness.Also...

doctor1 MD

Hello,I am 21 year old male and I have had not swollen but kind of tingling lymphodes in my groin, and have had pale stools and very dark urine,...

doctor1 MD

hi, I want to know the side effects of AKT 4 tablet. Two for the past one week i have foot pain and sweeling also and my doctor advised me to take...

doctor1 MD

I HAVE TINGLING PAIN IN MY RIGHT SIDE BELOW THE RIB CAGE . BUT ONLY WHEN I SIT IT GOING COMPLETELY AWAY WHEN I LAY DOWN?

doctor1 MD

I have been taking atorvastatin 40 mg for 4 months - through carotid endarterectomy surgery - with horrible subjective side effects which,...

doctor1 MD

Hi Doctor, I am xxxxxxx XXXXXXX from XXXXXXX Age 38 years. Last month i have got my LFT done where SGPT was 132 and SGOT was 82 because i consume...